# SDR ZZDA2010531

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT SOCKET AT ROW 22DEF, LOOSE, AND MISSING MOUNTING HARDWARE.  INSTALLED MISSING HARDWARE AND TIGHTENED LOOSE HARDWARE IAW AMM 33-51-04.  OPS CHECK NORMAL IAW AMM 33-51-00.
